The point of coincidence and common fixed point results in cone metric space

Binayak S. Choudhury, Lokesh Kumar, T. Som, N. Metiya

Abstract


In this paper we have shown that under certain assumptions an arbitrary family of mappings will have a unique point of coincidence and a unique common fixed point with another function satisfying (Ψ,η,Φ)-weak contractive condition in cone metric space. The theorems have several corollaries and a supporting example.

Full Text: PDF

How to Cite this Article:

Binayak S. Choudhury, Lokesh Kumar, T. Som, N. Metiya, The point of coincidence and common fixed point results in cone metric space, Advances in Fixed Point Theory, Vol 3, No 1 (2013), 77-92

Copyright © 2013 Binayak S. Choudhury, Lokesh Kumar, T. Som, N. Metiya. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.